UNKNOWN OUTLOOK !!!


#1

Had my initial appointment with the Neurologist in Harrogate and was declared “PARKY”, 3 months later am told “NOT PARKY”, this has gone on for 10 months, my GP sent me to a different hospital in Middlesbrough who stated yes it is “PARKY”, I am taking Citalporam 60mg, I see hallucinations and have unsteady legs, recently went deaf and have musical tinnitus, has anybody had these problems ? Help Required

David


#2

Hi David

Sorry, can’t offer any help, bu do sympathise with this on/off diagnosis. Have you had a Datscan? I was told that this is the only definitive way to get a diagnosisi. If you haven’t had one I would push to get one, if, like me, you wan to know exactly what you are dealing with.
Good luck, and let ue know how you get on.

Knine
Audrey


#3

Hi @Boots2422,

I’m sorry to hear that you’ve been experiencing all these symptoms. The hallucination may be a side affect to the medication that you’re on so you should definitely raise this with your GP or Parkinson’s nurse. We also have a lot of information on hallucinations on the Parkinson’s UK website which you can download here, https://www.parkinsons.org.uk/information-and-support/hallucinations-and-delusions-side-effect.

Regarding your other symptoms, you can speak to one of our advisers via our helpline who can offer you more support on this. Please feel free to give them a call on 0808 800 0303.

I hope this information helps.

Best wishes,
Reah


#4

Hi

Off to the GP tomorrow, will ask about a Datscan, keep you posted.

David


#5

Saw my GP and he has recommended a Datscan, on reading the remarks in this forum, it seems that none of the neurologists are certain it’s Parkinsons, that’s very helpful, am now under two hospitals and see each one fortnightly, but no definite results as each hospital have different thoughts. KEEP TAKING THE PILLS !!!